# SDR EVCA202001130001

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N445AE
- Make and model: Bell 206L-4
- Aircraft serial: 52452
- Aircraft time: 2,878 hours, 9,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, FOUND TAILBOOM ATTACHMENT BULKHEAD CRACKED AT UPPER LH INTERCOSTAL.
